Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from RT and LT lung reduction, stents in Arteries. CT scan showed blood clot in lungs, with pain in back. Can I change to Xarelto?

Hello; Perhaps you ll be able to give me a few pointers on correcting some of these elements. Rt. & Lt. lung reductions. 2 stents in arteries near heart (3 one to close to heart for placing stent) 76 yrs yng., using Dali-rest for for helping to clear congeston. After a CT scan Doctors said I had a blood clot in my lung. I had heprin treatment then cumadun treament and put on cumadun 5mg daily 7 1/2 on Sunday. Since that time 11mths ago, for some reason I don t drink water as I used to. Joints are cracking, pain in back, I lay on my right side and have to go to the rest rm. rather quickly and frequently. Taking Altace, Zocor, Lopressor,Dali-rest and Cumadun. Want to change to Xarelto. Your answer to the above would greatly be appreciated. Thank You Joe Trento
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
hi joe. rt and lt lung reduction for what?
secondly xarelto has not been studied for pulmonary embolism as i think your clots in lung means
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor